Decreased libido can be described as a distinct decrease in feelings of sexual desire, the anticipation of sexual activity, and the likelihood that a person will view the context of a given situation as sexual in nature. When experienced, this effect can result in a general difficulty or complete inability to become aroused by sexual stimuli.
Decreased libido is often accompanied by other coinciding effects such as emotion suppression, temporary erectile dysfunction, pain relief, and sedation. It is most commonly induced under the influence of moderate dosages a wide variety of compounds, such as, opioids, antipsychotics and SSRI's, and dissociatives.
Compounds within our psychoactive substance index which may cause this effect include:
- Amanita muscaria
- Selective serotonin reuptake inhibitor
Annectdotal reports which describe this effect with our experience index include:
- Experience:25mg - A labyrinth of organs and a storybook walk
- Experience:~150mg MDA(oral) - a case of mistaken identity
- Responsible use
- Subjective effects index
- Increased libido
- Psychedelics - Subjective effects
- Dissociatives - Subjective effects
- Deliriants - Subjective effects